# SDR 2007FA0000322

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: General aviation
- Aircraft: N300WY
- Make and model: Gulstm G1159A
- Aircraft serial: 427
- Engine: Rroyce SPEY511*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 427
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WING NDT INSPECTION OF THE UPPER RT WING PLANK AT FS 452 AND BL 33, CORROSION WAS NOTED IN THIS AREA.  ENGINEERING HAS DETERMINED THIS CORROSION IS EXCESSIVE ENOUGH TO REQUIRE ACCOMPLISHMENT OF ASC 229, WHICH REMOVES THE CORROSION ON THE PLANK AND INSTALLS A DOUBLER PLATE AND A NEW STYLE WING ATTACH PIN AS A CORRECTIVE ACTION.  (K)
